Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Automorphy lifting for residually reducible $l$-adic Galois representations
HTML articles powered by AMS MathViewer

by Jack A. Thorne PDF
J. Amer. Math. Soc. 28 (2015), 785-870 Request permission

Abstract:

We prove automorphy lifting theorems for residually reducible Galois representations in the setting of unitary groups over CM fields. Our methods are inspired by those of Skinner-Wiles in the setting of $\mbox {GL}_2$.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 11F80, 13D10
  • Retrieve articles in all journals with MSC (2010): 11F80, 13D10
Additional Information
  • Jack A. Thorne
  • Affiliation: University of Cambridge
  • Email: jat58@cam.ac.uk
  • Received by editor(s): March 7, 2013
  • Received by editor(s) in revised form: February 21, 2014, and April 16, 2014
  • Published electronically: June 6, 2014
  • Additional Notes: This research was partially conducted during the period the author served as a Clay Research Fellow.
  • © Copyright 2014 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 28 (2015), 785-870
  • MSC (2010): Primary 11F80; Secondary 13D10
  • DOI: https://doi.org/10.1090/S0894-0347-2014-00812-2
  • MathSciNet review: 3327536